Hi I had a nurse friend inject a generic HA dermal filler from china under one of my tear troughs. I had a bad reaction hot red and was put on antibiotics and prednisone. My doctor injected it with hyaluronidase because I wanted this stuff out of my body. It feels like rubber under my eye. How long does it take for this hyaluronidase to work? I've had it done before and it worked overnight. This filler isn't budging which leads me to believe it is not HA.It is something more permanent.I am upset.
Does Hyaluronidase Always Work?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Persistent bulge after hyaluronidase treatment
If more hyaluronidase does not help, your doctor may want to consider that it may be a granulaoma, biofilm infection or a material other than hyaluronic acid. A biopsy and culture would be the next step if you are having problems. The microbiology culture will need special stains and be run for 6 weeks.Depending on the results, your doctor may consider treating you with a long course of antibiotics, a steroid injection, or surgical removal.
I would agree with the two posts thus far, but will add another thought. H'dase is dose dependant, so it is possible that a little more will get you more results. It depends on the original dose your physician used, and it's location relative to the filler. So follow up with your physician, and discuss the possibility. You are right, it can have it's influence within a day or two under normal circumstances.
If that is not the case, then I too would be suspicious of the filler. I am already truthfully. I would strongly advise you to pursue this with your friend, since you are unhappy and have issues. Knowledge is power here. There is an outside chance that low dose steroid injections with kenalog might be of value instead, but make sure you know what you are dealing with as a filler before considering this.
You have been injected with an illegal, NON FDA approved substance. I understand you are ipset and you should be upset at your friend as well, who should be stopped from harming other people.
Work with your doctor, But do not expect miracles
You might also like...
Hyaluronidase for dissolving filler
You may not be seeing the typical quick action of hyaluronidase because either, the filler had other additives or fillers, or there is an infection. You may need antibiotic coverage which the specialist would have to consider. There always is a concern when non-FDA approved items are used as you truly do not know what you are getting.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.